# SDR SWAA2021092419270

- Difficulty date: September 20, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737*
- Aircraft serial: 29830
- Aircraft time: 64,539 hours, 38,262 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stiffener
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STAB RIB AT HSS 147.90 HAS A CRACK ON #4 RIB STIFFNER. (VERIFIED WITH HFEC).  REMOVED DAMAGE IN RIB STIFFENER AND RIB WEB PER SRM 55-10-09-2R-4 VERIFIED DAMAGE REMOVAL IN THE RIB STIFFENER RIB WEB AREA PER 737 NDT PART 6 51-00-00 PROC. 23.   LOCATED DRILLED ALODINED AND PRIMED PER SRM 55-10-09-2R-4.  PERFORMED HFEC ON FASTENER HOLES COMMON TO THE REPAIR IAW NDT PART6 51-00-00 PROCEDURE 16. NO DEFECTS NOTED.  INSTALLED REPAIR PARTS IAW SRM 55-10-09-2R-4 REPAIR 4.
